Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – P
Paat, Joseph
Pagliari, Giorgia
Existence of positive solutions for an approximation of stationary mean-field games
Paixão, João
On the asymptotic behavior of unions of sets of lengths in atomic monoids
Pal, Nabendu
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Palladino, Frank
Difference inequalities, comparison tests, and some consequences
Palsson, Eyvindur
A generalization of Zeckendorf's theorem via circumscribed m-gons
Panescu, Priera
Symplectic embeddings of 4-dimensional ellipsoids into polydiscs
Pantano, Alessandra
Institutional support for undergraduate research
Paquette, Elliot
The index of a vector field on an orbifold with boundary
Parisi, Francis
A Statistical Study of Extreme Nor'easter Snowstorms
Parsons, Christopher
On the number of pairwise touching simplices
Pascu, Iuliana
The Multi-Dimensional Frobenius Problem
Pasley, Lillian
On commutators of matrices over unital rings
Passaro, John
Average reductions between random tree pairs
Pathakjee, David
Elliptic curves, eta-quotients and hypergeometric functions
Patrias, Rebecca
Coincidences among skew stable and dual stable Grothendieck polynomials
Patton, Linda
Symmetric numerical ranges of four by four matrices
Paugh, Hannah
A generalization of Zeckendorf's theorem via circumscribed m-gons
Paulhus, Jennifer
Jacobian varieties of Hurwitz curves with automorphism group PSL(2,q)
Pauli, Sebastian
Paulsen, Chelsey
Depths and Stanley depths of path ideals of spines
Pearson, Paul
A modified wavelet method for identifying transient features in time signals with applications to bean beetle maturation
Pechenik, Oliver
Zero-divisor ideals and realizable zero-divisor graphs
Peck, Hailee
An exploration of ideal-divisor graphs
Pedroza, Dianne
Matrix Completions for Linear Matrix Equations
Peifer, Dylan
Presentations of Roger and Yang's Kauffman bracket arc algebras
Peiffer, Amanda
Pelayo, Roberto
Co-circular relative equilibria of four vortices
Pereira, Joel
Klein links and related torus links
A classification of Klein links as torus links
Perez, Hector
Energy Minimizing Unit Vector Fields
Perez, Stephanie
Perez-Lavin, Darleen
Peak Sets of Classical Coxeter Groups
Perkins, Tony
Convex and subharmonic functions on graphs
Perkins, Virginia
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Perpetua, Byron
Completions of reduced local rings with prescribed minimal prime ideals
Peskin, Laura
An asymptotic for the representation of integers as sums of triangular numbers
Peters, Travis
Minimum rank, maximum nullity and zero forcing number for selected graph families
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Peterson, Aaron
On uniform large-scale volume growth for the Carnot-Carathéodory metric on unbounded model hypersurfaces in $\mathbb{C}^2$
Peterson, Chris
Peterson, Elisha
Trace diagrams, signed graph colorings, and matrix minors
Peterson, Jonathon
Upper and lower bounds on the speed of a one dimensional excited random walk
Peterson, Kaitlyn
Ineffective perturbations in a planar elastica
Pfaff, Thomas
Studying the Impacts of Changing Climate on the Finger Lakes Wine Industry
Phinezy, Bryan
On closed modular colorings of rooted trees
Piccirilli, Marco
Existence of positive solutions for an approximation of stationary mean-field games
Pierce, Mike
Six variations on a theme: almost planar graphs
Pierron, Théo
Rings of invariants for the three dimensional modular representations of elementary abelian $p$-groups of rank four
Pinckney, Casey
The $h$-vectors of PS ear-decomposable graphs
Pineda, Angel
Academic year undergraduate research: the CURM model
Piotrowski, Andrzej
Nonreal zero decreasing operators related to orthogonal polynomials
Pitman, Sarah
3F2-Hypergeometric functions and supersingular elliptic curves
Pitney, Erin
Plackowski, Ken
Numerical studies of serendipity and tensor product elements for eigenvalue problems
Pluta, Timothy
Trading cookies in a gambler's ruin scenario
Poet, Jeffrey
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Poggi-Corradini, Pietro
Effective resistance on graphs and the epidemic quasimetric
Pohland, Kelly
Some nonsimple modules for centralizer algebras of the symmetric group
Poirier, Nathan
Alhazen's hyperbolic billiard problem
Politano, Andrea
Knots in the canonical book representation of complete graphs
Polstra, Thomas
Depths and Stanley depths of path ideals of spines
Pomerance, Carl
The average order of elements in the multiplicative group of a finite field
Pompilus, Sophia
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Ponce, Scarlitte
A generalization of Eulerian numbers via rook placements
Ponomarenko, Vadim
Invariant polynomials and minimal zero sequences
Numerical Semigroups from Open Intervals
Distinct Solution to a Linear Congruence
The Multi-Dimensional Frobenius Problem
Fibonacci Nim and a full characterization of winning moves
Pons, Matthew
Spectrum of a composition operator with automorphic symbol
Poole, Emily
Weak Allee Effect, Grazing, and S-Shaped Bifurcation Curves
Poon, Edward
Nested Frobenius extensions of graded superrings
Potash, Eric
An asymptotic for the representation of integers as sums of triangular numbers
Potter, Ashley
Isometric composition operators acting on the Chebyshev space
Powell, Jeffrey
The H-Linked Degree-Sum Parameter For Special Graph Families
Power, Brianne
On the Chermak-Delgado lattices of split metacyclic p-groups
Pozzi, James
A note on the associated primes of the third power of the cover ideal
Prasad, Rohil
Coincidences among skew stable and dual stable Grothendieck polynomials
Pratapsi, Sagar
Existence of positive solutions for an approximation of stationary mean-field games
Prawzinsky, Hannah
Prime vertex labelings of several families of graphs
Prazeres, Mariana
Existence of positive solutions for an approximation of stationary mean-field games
Preston, Briahna
Prime vertex labelings of several families of graphs
Prier, David
New results on an anti-Waring problem
Prinyasart, Thanakorn
A Combinatorial Proof of Decomposition Property of Reduced Residue Systems
Pritikin, Daniel
Arranging kings k-dependently on hexagonal chessboards
Przytycki, Józef
Gram determinant of planar curves
Puckett, Walter
On the omega values of generators of embedding dimension-three numerical monoids generated by an interval
Pudwell, Lara
The role of graduate students in research experience for undergraduates programs
Pattern avoidance in double lists
Purdy, Jordan
Extending hypothesis testing with persistence homology to three or more groups
Putnam, Alex
Classifying linear operators over the octonions